Paraovarian cyst torsion in children: Report of two cases


Yilmaz Y., Ozen I. O., Caliskan D., Dilmen U.

PEDIATRICS INTERNATIONAL, vol.55, no.6, pp.795-797, 2013 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 55 Issue: 6
  • Publication Date: 2013
  • Doi Number: 10.1111/ped.12145
  • Journal Name: PEDIATRICS INTERNATIONAL
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.795-797
  • Gazi University Affiliated: Yes

Abstract

Paraovarian cysts are assumed to be rare in childhood. This assumption is due to the fact that most patients with paraovarian cyst are asymptomatic unless complicated. Owing to the wide range of pathologies in differential diagnosis, preoperative diagnosis of paraovarian cyst presents a challenge. Herein is reported two cases of complicated paraovarian cyst in children.